# SDR SIMA20180923002

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 29,759 hours, 25,971 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Leaking
- Location: Nr 3 Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BRAKE FLUID FOUND ON RIGHT MAIN BRAKE SMOKING BADLY ALL BRAKE LINES APPEARED WET AND LOUD CRACKING SOUND COMING FROM WHEEL NR 3. EFR RESPONDED AND DETERMINED IT REQUIRED TO BE  SPRAYED DOWN. SUSPECT BRAKE FLUID LEAK ON. HYDRAULIC LEAK ON BRAKE PAD. PERFORMED GVI OF RIGHT MAIN BRAKE ASSEMBLY LINES IAW AMM 32-49-03. NO LEAKS NOTED. FOUND NR 3 BRAKE SHUTTLE VALVE QUICK DISCONNECT LEAKING AND BLEEDER FITTING LEAKING. REFERENCE AML PG 4399904 ITEMS NR 2 AND NR 3 FOR CORRECTIVE ACTIONS.
